# SDR AALA202012289001

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 64,580 hours, 24,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE WAS DETECTED IN L3 LAVATORY BY FLIGHT ATTENDANTS, BUT SMOKE DETECTOR DID NOT DETECT IT.  CLEANED SMOKE DETECTOR FILTER, OPERATIONS CHECK GOOD.
